# SDR GTIA2022122236848

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 9,759 hours, 4,042 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME SMELL ON DESCENT SUSPECT PACK 1 CULPRIT-PERFORM TSM 05-50-00-810-831-A, DURING EVALUATION FOUND #1 PACK THE CAUSE OF FUME EVENT. #2 PACK CHECK OK W/ APU & ENGINE RUN AS PER AMM 71-00-00 & AMM 49-00-00. REF. LOG PG# 3006018-2 FOR PACK #1 DEFERRAL.
